# SDR IPXA12173063

- Difficulty date: April 3, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,664 hours, 7,116 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: A53984650202
- Condition: Dented
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, REAR PRESSURE BULKHEAD AFT FACE AT FR 80/82 HAS 1 DENT 48 IN ABOVE CENTER BETWEEN ME 24 AND ME 1.  ACCOMPLISHED REPAIR ON AFT PRESSURE BULKHEAD AFT FACE BETWEEN ME-24 AND ME 1 IAW EO A300-5330-46783-A, PARA 6A.
